MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jbspin.2025.105954

Медицинская библиотека · Joint bone spine · 2025

Strategies for denosumab discontinuation in postmenopausal osteoporosis.

Degboé Yannick, Couture Guillaume

СтатьяОбзорПеревод в очереди

Аннотация

Discontinuation of denosumab in postmenopausal osteoporosis causes a rebound phenomenon with a rapid increase in bone turnover markers and accelerated bone loss, often within 6-12 months. Without an appropriate relay therapy, up-to 10% of the patients experience multiple vertebral fractures. This phenomenon is linked to a multifactorial dysregulation of bone remodelling. In 2021, the European Calcified Tissue Society (ECTS) proposed guidelines for discontinuing denosumab in patients with postmenopausal osteoporosis. Our review covers the latest research on risk stratification for rebound phenomenon, the various relay treatment options based on risk levels, and the recommended follow-up for these patients. Post-denosumab treatment is important. Bisphosphonates therapy and regular monitoring of serum CTX (crosslaps) represent the cornerstone of the management of rebound phenomenon following denosumab discontinuation in postmenopausal osteoporosis.

Для цитирования: Degboé Yannick, Couture Guillaume. Strategies for denosumab discontinuation in postmenopausal osteoporosis.. Joint bone spine. 2025. DOI: 10.1016/j.jbspin.2025.105954.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.